question-icon

What Are The Side Effects Of Vyvanse?

default
Posted on Wed, 25 Oct 2017
Question: My neorologist gave me some VYVANSE 20 mg to keep me awake in my car.
What are some of the side effects of this medicine?
doctor
Answered by Dr. Ashok Kumar (30 minutes later)
Brief Answer:
There are many

Detailed Answer:
Hello,
Thanks for using Health care magic.

I read your query and understand your concerns about side effect of Vyvanse.

Although there are many dide effects but I often observe following side effects

Insomnia
loss of appetite
gastrointestinal side effects such as nausea and vomiting
Irritability

I hope this answers you.
Feel free to write back to me if you have more questions.
Thanks and regards.
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3315 Questions

premium_optimized

The User accepted the expert's answer

Share on
What Are The Side Effects Of Vyvanse?

Brief Answer: There are many Detailed Answer: Hello, Thanks for using Health care magic. I read your query and understand your concerns about side effect of Vyvanse. Although there are many dide effects but I often observe following side effects Insomnia loss of appetite gastrointestinal side effects such as nausea and vomiting Irritability I hope this answers you. Feel free to write back to me if you have more questions. Thanks and regards.